Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Evans, David M.
and
Ferreira, Marco S.
2011.
The geometry of Hrushovski constructions, I: The uncollapsed case.
Annals of Pure and Applied Logic,
Vol. 162,
Issue. 6,
p.
474.
Evans, David M.
and
Ferreira, Marco S.
2012.
The geometry of Hrushovski constructions, II. The strongly minimal case.
The Journal of Symbolic Logic,
Vol. 77,
Issue. 1,
p.
337.
BLOSSIER, THOMAS
MARTIN-PIZARRO, AMADOR
and
WAGNER, FRANK O.
2016.
À LA RECHERCHE DU TORE PERDU.
The Journal of Symbolic Logic,
Vol. 81,
Issue. 1,
p.
1.